# SDR DALA2025111708370

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N936DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38313
- Aircraft time: 28,310 hours, 21,268 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF LEFT BS 727 FRAME INNER CHORD.  FABRICATED AND INSTALLED SHIM BETWEEN BS 727 FRAME INNER CHORD AND S18A WEB,  REPAIRED IAW CC 5311-01251-02A.
